# SDR TIMA202004098001

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N950AA
- Make and model: Beech B-99
- Aircraft serial: U159
- Aircraft time: 41,001 hours, 64,358 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT SELECTED WINDSHIELD HEAT AND SMOKE EMITTED FROM BEHIND RIGHT PANEL. PILOT SELECTED WINSHIELD HEAT TO OFF FOR REMAINDER OF FLIGHT. MAINTENANCE INSPECTED WINDSHIELD HEAT SYSTEM AND FOUND LOOSE CONNECTION AT CO-PILOT GROUND TERMINAL FOR WINDSHIELD HEAT. TERMINAL WAS REPAIRED AND SYSTEM CHECKED COMPLIED WITH.
